MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There were no other complaints reported in the lot number.Additional information was requested.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that during implantation of an intraocular lens (iol) the lens was scratched and there was patient contact.Additional information was received reporting, that the lens was injected with an incision injector and when it was advanced a few millimeter from the outlet, a part of the lens was seen to be exiting by opening on the side of the injector cartridge that had a small linear opening.Lens was withdrawn and retreated.Upon inspection, it had striations in the optic area and it was decided to replace it.A back up lens was used and procedure was concluded on the same day.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation, indicated the product met release criteria.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported complaint.The product was not returned for evaluation.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11464940
Report Number1119421-2021-00529
Device Sequence Number4189759
Product Code MFK
UDI-Device Identifier00380652357845
UDI-Public00380652357845
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.255
Device Lot Number12683887
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC; MONARCH III IOL CARTRIDGE D; MONARCH III IOL DELIVERY